# SDR IPXA2020061756676

- Difficulty date: June 4, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO LONGERON 48R HAS EXFOLIATION CORROSION AT APPROX STA 1609.  REPAIRED CENTER CARGO LONGERON 48R CORROSION BETWEEN STA 1601 - 1621 IAW EA 011-5310-01-A8330 REV IR AND EO MD11-5310-76874-A. (MINOR)
